# SDR VNAA202302021111

- Difficulty date: February 1, 2023
- Submitted: February 2, 2023
- Operation: Air carrier
- Aircraft: N589NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15392
- Aircraft time: 15,772 hours, 14,201 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Not Entered
- Part number: NOTENTERED
- Condition: Not Entered
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH RUDDER SKIN STA136.90 - STA148.86 DENTED. PERFORMED PERMANENT REPAIR IAW EA 23-C9-55-0029-IR_APPROVED.
